On four-colourings of the rational four-space.

Joseph Zaks

Aequationes mathematicae (1989)

  • Volume: 37, Issue: 2-3, page 259-266
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Zaks, Joseph. "On four-colourings of the rational four-space.." Aequationes mathematicae 37.2-3 (1989): 259-266. <http://eudml.org/doc/137304>.

author = {Zaks, Joseph},
journal = {Aequationes mathematicae},
keywords = {chromatic number},
number = {2-3},
pages = {259-266},
title = {On four-colourings of the rational four-space.},
url = {http://eudml.org/doc/137304},
volume = {37},
year = {1989},

AU - Zaks, Joseph
TI - On four-colourings of the rational four-space.
JO - Aequationes mathematicae
PY - 1989
VL - 37
IS - 2-3
SP - 259
EP - 266
KW - chromatic number
UR - http://eudml.org/doc/137304
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.